# SDR 9609413202

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Brake Actuator
- Part number: 831A000005
- Condition: Malfunctioned
- Location: Lt Le Slat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER SELECTING FLAPS ONE POSITION, RECEIVED F/CTL SLATS LOCKED MESSAGE.  THE WING TIP BRAKE ENGAGED.  CREW FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES, DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT WING SLAT WING TIP BRAKE ACTUATOR AND OPERATIONAL CHECK OK.
